# SDR HEEA076311

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 862 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

300 HOUR SCHEDULE CHANGE.  WORN BRUSHES.
